Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: I'm Not Sure Why I Shouldn't  (Read 596 times)

0 Members and 1 Guest are viewing this topic.

Offline AncientMelody

  • Hero Member
  • *****
  • Posts: 810
  • Rec's: 15
  • Personal text
    • Poke This Member
Re: I'm Not Sure Why I Shouldn't
« Reply #15 on: April 24, 2014, 11:38:42 AM »
Lunatone, my understanding is that this is due to the large amounts of acetaminophen present in the tablets.  It causes GI problems as well as potential liver damage over the long term.

The acetaminophen can be removed fairly easily.

But I do appreciate the warning and will definitely keep it in mind if I decide to go this route.

The acetaminophen is responsible for liver risk but the constipation and other GI affects are actually due to the opioid. Acetaminophen, while not GI side effect-free for everyone, is probably THE best tolerated pain medications in terms of the gastrointestinal system. More so than opiates, steroids, and NSAIDS
Bookmark and Share

Offline Potatoes

  • ɗℴ℘∈
  • Sr. Member
  • ****
  • Posts: 444
  • Country: us
  • Rec's: 4
  • Gender: Male
  • Mood: Cold
    Cold
  • Merry Christmas!
    • Poke This Member
Re: I'm Not Sure Why I Shouldn't
« Reply #16 on: April 24, 2014, 01:43:33 PM »
It's tough my friend. I'm not by any means putting your idea down. Best luck and let us know how things are going.
Bookmark and Share
Sometimes, when I'm home alone, I fill my bathtub with tomato sauce and pretend I'm a meatball.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
3 Replies
609 Views
Last post February 06, 2009, 03:37:11 AM
by Xalatimo
9 Replies
850 Views
Last post July 18, 2009, 08:18:57 AM
by RYN079
8 Replies
616 Views
Last post September 16, 2009, 04:03:24 PM
by wolfspirt1
3 Replies
437 Views
Last post December 13, 2010, 10:39:20 AM
by Daisy131
0 Replies
204 Views
Last post July 01, 2013, 05:20:21 PM
by Daxter